# SDR IPXA2023120188740

- Difficulty date: November 21, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 30,480 hours, 19,824 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: UNKNOWN
- Part serial: NA
- Condition: Leaking
- Location: Eng Fuel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT ENGINE 1000LBS LESS THAN LEFT ENGINE IN ONE HOUR TIME SEE PREVIOUSLY SUSPECTED FUEL LEAK RT WING DEFUEL VALVE R&R. LEAK AND OPS CK GOOD PER MM 28-26-01. NO MIGRATION NOTED AT THIS TIME
